Alert archive / Georgia / Excessive Heat Warnings in 2012

Excessive Heat Warning 2, NWS Tallahassee, FL

July 1, 201226 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this excessive heat warning at Jul 1, 2012, 12:26 PM EDT for 26 counties in Georgia; 5 counties in Alabama. It was in force for 8 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 12:26 PM EDT (16:26 UTC)
Expired
Jul 1, 2012, 8:00 PM EDT
In force
8 hr
Issued by
NWS Tallahassee, FL
All 31 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 105 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:53 PM EDTEXCESSIVE HEAT 114Southwest Ga Regional A, GAHEAT INDEX OF 114. THE TEMPERATURE WAS 103 AND THE DEWPOINT WAS 72.
Jul 1, 4:53 PM EDTEXCESSIVE HEAT 116Valdosta Regional Airpo, GAHEAT INDEX OF 116. THE TEMPERATURE WAS 98 AND THE DEWPOINT WAS 78.
Jul 1, 4:55 PM EDTEXCESSIVE HEAT 114Moody Afb, GAHEAT INDEX OF 114. THE TEMPERATURE WAS 97 AND THE DEWPOINT WAS 78.
Jul 1, 5:15 PM EDTEXCESSIVE HEAT 115Moultrie Municipal A/P, GAHEAT INDEX OF 115. THE TEMPERATURE WAS 99 AND THE DEWPOINT WAS 77.
Jul 1, 5:15 PM EDTEXCESSIVE HEAT 118Decatur Co A/P, GAHEAT INDEX OF 118. THE TEMPERATURE WAS 99 AND THE DEWPOINT WAS 79.
Jul 1, 5:15 PM EDTEXCESSIVE HEAT 118Fitzgerald Municipal A/, GAHEAT INDEX OF 118 DEGREES. THE TEMPERATURE WAS 103 AND THE DEWPOINT WAS 75.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2111 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WWUS72 KTAE 011626
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1226 PM EDT SUN JUL 1 2012

...DANGEROUS HEAT AND HUMIDITY WILL AFFECT THE AREA AGAIN TODAY...

.HOT AND HUMID WEATHER WILL CONTINUE AS AN AREA OF UPPER LEVEL
HIGH PRESSURE REMAINS OVER THE SOUTHEAST UNITED STATES. ABUNDANT
STRONG SUNSHINE...HIGH TEMPERATURES AROUND THE CENTURY MARK...AND
PLENTY OF HUMIDITY WILL COMBINE TO CREATE HAZARDOUS HEAT CONDITIONS.

ALZ065>069-GAZ120>131-142>148-155>161-020000-
/O.UPG.KTAE.HT.Y.0001.000000T0000Z-120702T0000Z/
/O.NEW.KTAE.EH.W.0002.120701T1626Z-120702T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...GEORGETOWN...
FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...
LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...
ASHBURN...TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
1226 PM EDT SUN JUL 1 2012 /1126 AM CDT SUN JUL 1 2012/

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM
CDT/ THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURES...HIGHS 96 TO 100 DEGREES.

* HEAT INDEX...PEAKING AT 110 TO 115 DEGREES.

* IMPACTS...HEAT CAN HAVE A CUMULATIVE EFFECT...SO THESE 
  CONSECUTIVE DAYS OF HOT AND HUMID WEATHER WILL INCREASE THE 
  RISK OF HEAT RELATED ILLNESSES...SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE IN EXTREME CASES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A
DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK
PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF
THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$

FLZ007>011-013-016>019-026-020000-
/O.CON.KTAE.HT.Y.0001.000000T0000Z-120702T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-
GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE...
MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER
1226 PM EDT SUN JUL 1 2012 /1126 AM CDT SUN JUL 1 2012/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

* TEMPERATURES...HIGHS 96 TO 100 DEGREES.

* HEAT INDEX...PEAKING AT 100 TO 112 DEGREES.

* IMPACTS...HEAT CAN HAVE A CUMULATIVE EFFECT...SO THESE 
  CONSECUTIVE DAYS OF HOT AND HUMID WEATHER WILL INCREASE THE 
  RISK OF HEAT RELATED ILLNESSES...SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE IN EXTREME CASES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE.

&&

$$
1 follow-up statement
591 
WWUS72 KTAE 011923
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 PM EDT SUN JUL 1 2012

...DANGEROUS HEAT AND HUMIDITY WILL AFFECT THE AREA THROUGH MONDAY...

.HOT AND HUMID WEATHER WILL CONTINUE AS AN AREA OF UPPER LEVEL
HIGH PRESSURE REMAINS OVER THE SOUTHEAST UNITED STATES. ABUNDANT
STRONG SUNSHINE...HIGH TEMPERATURES AROUND THE CENTURY MARK...AND
PLENTY OF HUMIDITY WILL COMBINE TO CREATE HAZARDOUS HEAT
CONDITIONS.

ALZ065>069-GAZ120>131-142>148-155>161-020330-
/O.EXB.KTAE.HT.Y.0001.120702T0000Z-120703T0000Z/
/O.CON.KTAE.EH.W.0002.000000T0000Z-120702T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...GEORGETOWN...
FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...
LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...
ASHBURN...TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
323 PM EDT SUN JUL 1 2012 /223 PM CDT SUN JUL 1 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM
CDT/ THIS EVENING...

...HEAT ADVISORY IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING
TO 8 PM EDT /7 PM CDT/ MONDAY...

* TEMPERATURES...95 TO 105 DEGREES FOR THIS AFTERNOON
                 93 TO 103 DEGREES FOR MONDAY AFTERNOON
                      

* HEAT INDEX...110 TO 115 DEGREES FOR THE REST OF TODAY
               107 TO 110 DEGREES FOR MONDAY

* IMPACTS...HEAT CAN HAVE A CUMULATIVE EFFECT...SO THESE 
  CONSECUTIVE DAYS OF HOT AND HUMID WEATHER WILL INCREASE THE 
  RISK OF HEAT RELATED ILLNESSES...SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE IN EXTREME CASES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.  WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

&&

$$

FLZ007>011-013-016>019-026-020330-
/O.EXT.KTAE.HT.Y.0001.000000T0000Z-120703T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-
GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE...
MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER
323 PM EDT SUN JUL 1 2012 /223 PM CDT SUN JUL 1 2012/

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ MONDAY...


* TEMPERATURES...HIGHS 93 TO 100 DEGREES.

* HEAT INDEX...PEAKING AT 107 TO 110 DEGREES.

* IMPACTS...HEAT CAN HAVE A CUMULATIVE EFFECT...SO THESE 
  CONSECUTIVE DAYS OF HOT AND HUMID WEATHER WILL INCREASE THE 
  RISK OF HEAT RELATED ILLNESSES...SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE IN EXTREME CASES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.  WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

&&

$$

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this excessive heat warning went out at Jul 1, 6:30 AM EDT, 5 hours 56 minutes earlier.

Area forecast discussion, Jul 1, 6:30 AM EDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION...Updated.
NATIONAL WEATHER SERVICE TALLAHASSEE FL
630 AM EDT Sun Jul 1 2012

Updated Aviation Discussion.

...Another Hot and Humid Day on Tap with Heat Advisories in Place
Due to Heat Indices of 108 to 112...

...River Flooding Concerns Continue...

.SYNOPSIS...Looking at the long wave pattern across North America
this morning, in the westerlies we see a trough off the Pacific
Coast, a ridge over the Rockies and Canadian Prairies, and a trough
across the Great Lakes and Northeast U.S. Across the southern part
of the country, we see an upper level low over TX with large hot
highs on either side of it over the southwestern and southeastern
states. The ridge impacting our forecast has highest heights
around 593 dm centered over central GA. At the surface, we continue
to see a high pressure ridge south of the area with an axis
extending from the Straits of FL northwest to the central Gulf of
Mexico. This ridge continues to pump humid air into the region from
the Gulf. To the north, the Carolina Piedmont trough extends a bit
further southwest into central GA this morning. Satellite shows a
few cirrus clouds moving into our northwestern zones with clear
skies to the southeast.

&&

.SHORT TERM [Today through Tuesday]...
Our weather locally will continue to be dominated by the proximity
of the large upper high over the next couple of days. Temps at
850-mb will be just shy of where they were yesterday and we
generally shaved about a degree off the temps that were observed on
Saturday. We are forecasting actual temps to exceed 100 mainly over
southwest GA today. Upper 90s will extend south to about I-10 and
west to AL. Coastal areas will benefit from the sea breeze with
temps being held in the 80s. Heat indices will be high enough to
meet local advisory criteria (108-112 inclusive). We extended the
southern boundary of the advisory just a bit. 850-temps will drop
off a bit on Monday and max temps should come down a couple of
degrees. Slightly higher dew points will compensate though so that
we still expect advisory level heat indices along and north of the
interstate. By Tuesday, heat indices should remain just below
criteria with most inland areas seeing highs settle back into the
mid 90s, far from pleasant but a step in the right direction.

As for PoPs, little has changed in our thinking relative to
convective development. The upper ridge will more than likely be too
strong to allow any convection to get going today. The brief shower
we saw yesterday quickly dissipated. That said, the Piedmont trough
will be closer to us and several of the convection-allowing models
insist that storms will get going to our north and possibly impact
our zones. We have decided to maintain our slight chance PoP
forecast for our AL and GA zones as well as inland portions of the
FL Panhandle. While there is still a considerable chance that
convection will not get going, we feel this level of PoP is
warranted due to the extreme instability that will be in place. The
00Z KTAE sounding indicated a pronounced elevated mixed layer with
good mid level lapse rates. Any storm that gets going will have the
potential to grow to severe levels with strong wind gusts the
primary threat. We are still not confident enough in this forecast
to explicitly mention severe storms in the grids, but we have
included gusty wind wording. Similar conditions (and similar
caveats) will be in place on Monday. The upper ridge is expected to
begin weakening just a bit and we have extended the slight chance
PoP to include all but our southeast FL Big Bend zones. Note that
SPC has indicated that these 20-PoP areas have a 5% chance of severe
storms occurring within 25 miles of a point in the Day 1 and Day 2
outlooks, respectively. The ridge will further weaken on Tuesday and
we bring in some low-end chance (30) PoPs across the northern half
of the forecast area.

.LONG TERM [Tuesday through next Sunday]...
With the dominant Upper Level Ridge that has been responsible for
our recent Hot and Humid Weather in the wake of Tropical Storm Debby
expected to break down and build back off to our NW on Tuesday, this
will open the door for a trough to develop down the eastern
seaboard, possibly beginning as early as Wednesday. At the present
time, this poses a very difficult fcst for the 4th of July,
especially during the late afternoon and evening hours, where the
potential for a southward moving MCS could impact our area. However,
the 00 UTC GFS does still indicate decent Sfc Ridging maintaining a
strong foothold in the northern Gulf of Mexico into Thursday
morning, which could hold the more inclement Weather off until the
end of the week and much of the weekend.

There appears to be even more good news for those celebrating 4th of
July festivities on Wed and Wed Night, as the new 00 UTC ECMWF has
come in, and although it does now show a slight weakness in the
Upper Ridge on Tuesday with increased chances for Showers and
Thunderstorms, it is now elongating the Ridge on Wed. from the Gulf
Coast as it begins to build back to the NW. Combined with the
consistency of the GFS in the SFC Ridge, this should significantly
reduce our chances of a late afternoon or evening MCS on the July
4th. Thereafter, in another bit of a flip-flop from the ECMWF, it
now does not establish a clear Upper Trof until this weekend over
the CWA, which would relegate our region to more typical Sea Breeze
PoPs, before both models come into good agreement on a fairly
unsettled weekend. However, since we are discussing a forecast for
Wednesday on Sunday morning, we want to ensure that all with outdoor
plans for the 4th are well aware that this fcst is subject to more
than one revision, so it is a bit too early to rule out convection
at this time.

&&

.MARINE...
We are in a broken record pattern across the marine area that is
typical of mid summer. The ridge to the south and trough to the
north will continue to support a general southwest to occasionally
west flow across the waters. Speeds will increase to near 15 knots
across the nearshore legs in the afternoon and evening sea breeze.
Otherwise, look for winds at 10 knots or less.

&&

Aviation (through 12 UTC Monday)...Although we has a brief period of
IFR level Cigs which formed in Gadsden County but only briefly
affected the TLH terminal for about 1/2 hour, all of the other
terminals have managed to remain at VFR levels through the night and
early morning. VLD has dropped to 7SM as of 6 AM EDT, so did include
a tempo for a brief period of MVFR Vis until 13 UTC. Thereafter, VFR
conditions should prevail at the Taf Sites for the remainder of
today, with just a very slim chance of an afternoon or evening
Thunderstorm.

&&

.FIRE WEATHER...
Although conditions were clearly Hot across the Tri-State area on
Saturday, it was also quite a bit more Humid than expected as well.
This kept Afternoon Relative Humidities safely above critical
thresholds and we expect more of the same for today and Monday.

&&

.HYDROLOGY...
A gradual recession will continue on both the Aucilla and St. Marks
Rivers Lamont will drop below flood stage Sunday night with Newport
to follow on Monday night. The Econfina River at Perry has crested
just below its flood stage and is holding steady.

The primary hydrologic impacts from here on out will be in the
Suwannee River and its tributaries. Major flooding is occurring on
the Upper Suwannee upstream from Ellaville and on the Santa Fe
River. On the Lower Suwannee, Wilcox is forecast to reach flood
stage early Tuesday morning with Fowlers Bluff to follow Tuesday
night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   96  76  96  75  95 /  10  10  20  20  20
Panama City   89  78  89  78  89 /  10  10  20  20  20
Dothan       100  77  98  77  97 /  20  20  20  20  30
Albany       101  78 100  78  96 /  20  20  20  20  30
Valdosta      97  75  97  75  95 /  10  20  20  10  20
Cross City    91  74  93  71  92 /   0   0  10  10  10
Apalachicola  88  77  87  77  87 /   0  10  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory until 7 PM CDT this evening for Coffee-Dale-
     Geneva-Henry-Houston.

GA...Heat Advisory until 8 PM EDT this evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

FL...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
     Calhoun-Central Walton-Gadsden-Holmes-Inland Jefferson-Inland
     Walton-Jackson-Leon-Liberty-Madison-Washington.

GM...None.

&&

Aviation/Fire Weather/Long Term...Gould
Rest of Discussion...Wool
Hazardous weather outlook, Jul 1, 4:38 AM EDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 AM EDT SUN JUL 1 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-020900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
438 AM EDT SUN JUL 1 2012 /338 AM CDT SUN JUL 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

...HEAT ADVISORY IN EFFECT ONCE AGAIN TODAY...

.DAY ONE...TODAY AND TONIGHT...

HEAT INDICES THIS AFTERNOON AND EARLY EVENING WILL BE SIMILAR TO
THOSE EXPERIENCED ON SATURDAY. THE HIGHEST INDICES AROUND 112
DEGREES WILL BE FOUND ACROSS SOUTH CENTRAL GEORGIA ALONG AND EAST
OF INTERSTATE 75. MOST OTHER AREAS ALONG AND NORTH OF INTERSTATE
10 WILL SEE PEAK HEAT INDICES FROM 107 TO 111 DEGREES. ISOLATED
STRONG TO SEVERE STORMS WILL BE POSSIBLE...MAINLY ACROSS OUR
GEORGIA AND ALABAMA ZONES FROM LATE IN THE AFTERNOON INTO THE
EVENING HOURS. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT.
RIVER FLOODING FROM TROPICAL STORM DEBBY CONTINUES AT SEVERAL
RIVERS IN NORTH FLORIDA. PLEASE REFER TO THE LATEST RIVER
FORECASTS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

HEAT INDICES ON MONDAY ARE EXPECTED TO BE SIMILAR TO THOSE
OBSERVED OVER THE WEEKEND. AFTER THAT...THEY WILL BEGIN TO EDGE
DOWNWARD. THERE WILL CONTINUE TO BE LOW END CHANCES FOR
THUNDERSTORMS THROUGH MUCH OF THE WEEK...MAINLY IN THE AFTERNOON
AND EVENING HOURS. ANY STORMS THAT DEVELOP COULD BECOME STRONG TO
SEVERE WITH DAMAGING WIND THE PRIMARY THREAT. RIVER FLOODING WILL
CONTINUE AT SEVERAL RIVERS IN NORTH FLORIDA THROUGH THE WORK
WEEK...PARTICULARLY THE SUWANNEE RIVER AND ITS TRIBUTARIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL IS BE ANTICIPATED TODAY DUE TO THE VERY
ISOLATED NATURE OF THE SEVERE WEATHER THREAT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

Nearby

Excessive Heat Warnings in Georgia, 2012Excessive Heat Warnings in Alabama, 2012Every excessive heat warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.